mental-health-icon
Antidepressants Withdrawal..
Hello doctor..is there any medicine that can help in reducing the Dulot 20 withdrawal symptoms.I am taking Dulot20 for last 3.5 years and now I'm planning to withdraw but as soon as I do that I feel intense brain zaps, headache etc .pls help.. Thanks
44 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Hello! You need to consult a psychiatrist regarding how to withdraw the medication rather than doing it by yourself
Next Steps
Online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello , we need to understand why do you plan on to withdraw the medicine. Also if at all desired we should go by gradually tapering off or substitute to another molecule.
Health Tips
better to consult rather than self medicating
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes u need to shift to a long acting antidepressant first
Next Steps
connect me online via practo
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't self taper, consult a Psychiatrist for it
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.